MathSciNet Relay Station
MathSciNet bibliographic data
MR1422979 60J65 (60J55)
Perman, Mihael; Wellner, Jon A. On the distribution of Brownian areas. Ann. Appl. Probab. 6 (1996), no. 4, 1091–1111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement